CVS Health Ibuprofen Tablets 200 mg, 300 ct
$16.99
Shop on CVS Pharmacy

Price Comparison

Description

HSA/FSA EligibleCompare to Advil active ingredient. CVS Health Ibuprofen Tablets USP, 200 mg active ingredient is 200 mg of ibuprofen, a pain reliever/fever reducer and nonsteroidal anti-inflammatory drug (NSAID) for adults and children 12 years and over. These coated tablets temporarily relieve minor aches and pains due to headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold, and menstrual cramps. ACTIVE INGREDIENT: CVS Health Ibuprofen Tablets 200 mg contain ibuprofen 200 mg, a pain reliever/fever reducer (NSAID). Compare to the active ingredient in Advil. PAIN RELIEVER/FEVER REDUCER (NSAID) provides proven pain relief without a prescription for tough pain such as muscular aches, minor arthritis pain, toothache, backache, menstrual cramps or minor aches and pains from the common cold. STRONG RELIEF: CVS Health Ibuprofen Tablets 200 mg are strong on tough pain to help you get the relief you need to keep going. No prescription needed for this pain reliever and fever reducer. EFFECTIVE: When pain tries to take over, turn to the proven pain relief of coated CVS Health Ibuprofen Tablets 200 mg. Ibuprofen works to keep you working. Use for adults and children 12 years and over. Ibuprofen is the #1 doctor recommended back pain OTC active ingredient (of U.S. physicians surveyed by an independent market research firm) | CVS Health Ibuprofen Tablets 200 mg, 300 ct

logo

CVS Pharmacy

You may also like

Top in CVS Pharmacy

View all
View all